Author Details

Ahmad, Izhar, King Fahd University of Petroleum and inerals, Saudi Arabia, Saudi Arabia

  • Vol 30, No 8 (2016) - Predrag Stanimirovic - Optimization, Operational research, Linear algebra
    Optimality Conditions for Invex Interval Valued Nonlinear Programming Problems involving Generalized H-Derivative
    Abstract  PDF
  • Vol 31, No 14 (2017) - Calogero Vetro - Fixed point theory, Optimization
    Optimality and Duality for Nonsmooth Minimax Programming Problems Using Convexifactor
    Abstract  PDF